• Liam Mullaney posted an update 1 year, 8 months ago

    Hello, I recently had a very bad case of pancreatitis and the doctors suspect gallbladder but I just noticed that this is a side effect of OFEV Nintedanib. Has anyone on OFEV experienced this?

    • Hi @lmull

      I haven’t had a personal experience with pancreatitis, or that I could connect back to Ofev, however, I know that drug can have some wicked GI side effects. Do you have access to the Ofev nurses via their support line? It may be worth it to run this question by them, as they may have some other patient experiences to share for you. I can’t think of anyone off the top of my head who has shared a similar experience with me, otherwise I’d make that connection. So sorry to hear you experienced this. Are you feeling better now?

      Char.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account